RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2018, Volume 19, Issue 3, Pages 109–134 (Mi cheb683)  

On two asymptotic formulas in the theory of hyperbolic Zeta function of lattices

N. N. Dobrovolskyab

a Tula State Pedagogical University
b Tula State University

Abstract: The paper considers new variants of two asymptotic formulas from the theory of hyperbolic Zeta function of lattices.
First, we obtain a new asymptotic formula for the hyperbolic Zeta function of an algebraic lattice obtained by stretching $t$ times over each coordinate of a lattice consisting of complete sets of algebraically conjugate algebraic integers running through a ring of algebraic integers of a purely real algebraic field of degree $s$ for any natural $s\ge2$.
Second, we obtain a new asymptotic formula for the number of points of an arbitrary lattice in a hyperbolic cross.
In the first case, it is shown that the main term of the asymptotic formula for the hyperbolic Zeta function of an algebraic lattice is expressed in terms of the lattice determinant, the field controller, and the values of the Dedekind Zeta function of the principal ideals and its derivatives up to the order of $s-1$. For the first time an explicit formula of the residual term is written out and its estimation is given.
In the second case, the principal term of the asymptotic formula is expressed in terms of the volume of the hyperbolic cross and the lattice determinant. An explicit form of the residual term and its refined estimate are given.
In conclusion, the essence of the method of parametrized sets used in the derivation of asymptotic formulas is described.

Keywords: algebraic lattice, hyperbolic Zeta function of algebraic lattice, Dedekind Zeta function of principal ideals, hyperbolic cross, lattice points in hyperbolic cross.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-41-710194_р_центр_а


DOI: https://doi.org/10.22405/2226-8383-2018-19-3-109-134

Full text: PDF file (740 kB)
References: PDF file   HTML file

UDC: 511.3
Received: 04.07.2018
Accepted:15.10.2018

Citation: N. N. Dobrovolsky, “On two asymptotic formulas in the theory of hyperbolic Zeta function of lattices”, Chebyshevskii Sb., 19:3 (2018), 109–134

Citation in format AMSBIB
\Bibitem{Dob18}
\by N.~N.~Dobrovolsky
\paper On two asymptotic formulas in the theory of hyperbolic Zeta function of lattices
\jour Chebyshevskii Sb.
\yr 2018
\vol 19
\issue 3
\pages 109--134
\mathnet{http://mi.mathnet.ru/cheb683}
\crossref{https://doi.org/10.22405/2226-8383-2018-19-3-109-134}
\elib{http://elibrary.ru/item.asp?id=39454392}


Linking options:
  • http://mi.mathnet.ru/eng/cheb683
  • http://mi.mathnet.ru/eng/cheb/v19/i3/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:8
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020